A limit shape theorem for periodic stochastic dispersion

D. Dolgopyat, V. Kaloshin, L. Koralov, Communications on Pure and Applied Mathematics 57 (2004) 1127–1158.

Download
No fulltext has been uploaded. References only!

Journal Article | Published | English
Author
Dolgopyat, Dmitry; Kaloshin, VadimIST Austria; Koralov, Leonid
Abstract
We consider the evolution of a connected set on the plane carried by a space periodic incompressible stochastic flow. While for almost every realization of the stochastic flow at time t most of the particles are at a distance of order equation image away from the origin, there is a measure zero set of points that escape to infinity at the linear rate. We study the set of points visited by the original set by time t and show that such a set, when scaled down by the factor of t, has a limiting nonrandom shape.
Publishing Year
Date Published
2004-09-01
Journal Title
Communications on Pure and Applied Mathematics
Volume
57
Issue
9
Page
1127-1158
IST-REx-ID

Cite this

Dolgopyat D, Kaloshin V, Koralov L. A limit shape theorem for periodic stochastic dispersion. Communications on Pure and Applied Mathematics. 2004;57(9):1127-1158. doi:10.1002/cpa.20032
Dolgopyat, D., Kaloshin, V., & Koralov, L. (2004). A limit shape theorem for periodic stochastic dispersion. Communications on Pure and Applied Mathematics, 57(9), 1127–1158. https://doi.org/10.1002/cpa.20032
Dolgopyat, Dmitry, Vadim Kaloshin, and Leonid Koralov. “A Limit Shape Theorem for Periodic Stochastic Dispersion.” Communications on Pure and Applied Mathematics 57, no. 9 (2004): 1127–58. https://doi.org/10.1002/cpa.20032.
D. Dolgopyat, V. Kaloshin, and L. Koralov, “A limit shape theorem for periodic stochastic dispersion,” Communications on Pure and Applied Mathematics, vol. 57, no. 9, pp. 1127–1158, 2004.
Dolgopyat D, Kaloshin V, Koralov L. 2004. A limit shape theorem for periodic stochastic dispersion. Communications on Pure and Applied Mathematics. 57(9), 1127–1158.
Dolgopyat, Dmitry, et al. “A Limit Shape Theorem for Periodic Stochastic Dispersion.” Communications on Pure and Applied Mathematics, vol. 57, no. 9, Wiley, 2004, pp. 1127–58, doi:10.1002/cpa.20032.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar